# SDR UPS07851101

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT HORIZ STAB AFT SPAR WEB ACCESS HOLES HAVE CRACKS AT FASTNER HOLE SKIN ON NR 2, 3, 6, 7, 8, 9, 11, AND 12.  STOP DRILLED ALL CRACKS AT ACCESS HOLES IN RT HORIZ STAB STA XH 28.843-149.00.  FABRICATED AND INSTALLED 12 EA DOUBLERS ON RT HORIZ STAB ACCESS HOLES AT STA XH 28.843-149.00 IAW SRM 55-03-01 FIG 3, AND SRM 55-02-00 FIG 2.
